# SDR ASAA2019041529013

- Difficulty date: April 15, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 42,077 hours, 12,613 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Weather
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR IN AUTO WX+T AND WX MODES IS GENERATING A FALSE WEATHER RETURN ON BOTH ND'S AT A 070 BEARING APPROX 5 NM FROM AIRCRAFT. FALSE RETURN IS APPROX 2 MILES IN DIAMETER, MOSTLY GREEN WITH SOME MAGENTA. PROBLEM DISAPPEARED DURING DESCENT FROM CRUISE FLIGHT. GROUNDED - YES. PERFORMED B737-800 FIM 34-43 TASK 801, BITE PROC. CHECKED GOOD. NO FAULT NOTED.
